<< Previous Issue Journal of the Korean Mathematical Society (Vol. 44, No. 4) Next Issue >>
J. Korean Math. Soc. 2007 Vol. 44, No. 4, 747—1050
On the principal ideal theorem
Jung-Je Son and Soun-Hi Kwon
MSC numbers : Primary 11R37, 11R29
J. Korean Math. Soc. 2007 Vol. 44, No. 4, 747—756
Anti-symplectic involutions on non-Kahler symplectic 4-manifolds
Yong Seung Cho and Yoon Hi Hong
MSC numbers : 14J27, 14J28, 53D05, 57R17, 57R22, 57R5
J. Korean Math. Soc. 2007 Vol. 44, No. 4, 757—766
Partial second order mock theta functions, their expansions and Pad'e approximants
Bhaskar Srivastava
MSC numbers : 11B65, 33D15, 41A21
J. Korean Math. Soc. 2007 Vol. 44, No. 4, 767—777
Blow-up rate estimates for a system of reaction-diffusion equations with absorption
Zhaoyin Xiang, Qiong Chen, and Chunlai Mu
MSC numbers : 35K55, 35K60
J. Korean Math. Soc. 2007 Vol. 44, No. 4, 779—786
The rule of trajectory structure and global asymptotic stability for a fourth-order rational difference equation
Xianyi Li and Ravi P. Agarwal
MSC numbers : 39A10
J. Korean Math. Soc. 2007 Vol. 44, No. 4, 787—797
Cohomogeneity one Riemannian manifolds of constant positive curvature
Hosein Abedi and Seyed Mohammad Bagher Kashani
MSC numbers : 53C30, 57S25
J. Korean Math. Soc. 2007 Vol. 44, No. 4, 799—807
Endpoint estimates for maximal commutators in non-homogeneous spaces
Guoen Hu, Yan Meng, and Dachun Yang
MSC numbers : Primary 47B47; Secondary 42B20, 43A99
J. Korean Math. Soc. 2007 Vol. 44, No. 4, 809—822
A new system of generalized nonlinear mixed quasivariational inequalities and iterative algorithms in Hilbert spaces
Jong Kyu Kim and Kyung Soo Kim
MSC numbers : 49J4
J. Korean Math. Soc. 2007 Vol. 44, No. 4, 823—834
LIL for kernel estimator of error distribution in regression model
Si-Li Niu
MSC numbers : Primary 62G07; Secondary 62F12
J. Korean Math. Soc. 2007 Vol. 44, No. 4, 835—844
Convergence properties of hyperspaces
G. Di Maio, Lj. D. R. Kov cinac, and T. Nogura
MSC numbers : 54B20, 54A20, 54D20
J. Korean Math. Soc. 2007 Vol. 44, No. 4, 845—854
Spectral area estimates for norms of commutators
Muneo Cho and Takahiko Nakazi
MSC numbers : Primary 47A20
J. Korean Math. Soc. 2007 Vol. 44, No. 4, 855—861
Spectral localizing systems that are $t$-splitting multiplicative sets of ideals
Gyu Whan Chang
MSC numbers : 13A15,13F05, 13G05
J. Korean Math. Soc. 2007 Vol. 44, No. 4, 863—872
Existence and exponential stability of almost periodic solutions for cellular neural networks without global Lipschitz conditions
Bingwen Liu
MSC numbers : 34C25, 34K13
J. Korean Math. Soc. 2007 Vol. 44, No. 4, 873—887
Parametric generalized mixed implicit quasi-variational inclusions
Jong Yeoul Park and Jae Ug Jeong
MSC numbers : 49J40, 47J2
J. Korean Math. Soc. 2007 Vol. 44, No. 4, 889—902
Weakly stable conditions for exchange rings
Huanyin Chen
MSC numbers : 16E50, 16U9
J. Korean Math. Soc. 2007 Vol. 44, No. 4, 903—913
The behavior of the twisted $p$-adic $(h,q)$-$L$-functions at $s=0$
Yilmaz Simsek
MSC numbers : 11B68, 11S40, 11S80, 11B99, 28B99
J. Korean Math. Soc. 2007 Vol. 44, No. 4, 915—929
Holomorphic functions satisfying mean Lipschitz condition in the ball
Ern Gun Kwon, Hyung Woon Koo, and Hong Rae Cho
MSC numbers : 32A30, 30H05
J. Korean Math. Soc. 2007 Vol. 44, No. 4, 931—940
A Liouville type theorem for harmonic morphisms
Seoung Dal Jung, Huili Liu, and Dong Joo Moon
MSC numbers : 5.80E+21
J. Korean Math. Soc. 2007 Vol. 44, No. 4, 941—947
Complex moment matrices via Halmos-Bram and Embry conditions
Chunji Li, Il Bong Jung, and Sang Soo Park
MSC numbers : 44A60, 47B2
J. Korean Math. Soc. 2007 Vol. 44, No. 4, 949—970
On optimality conditions for abstract convex vector optimization problems
Gue Myung Lee and Kwang Baik Lee
MSC numbers : 90C29, 90C46
J. Korean Math. Soc. 2007 Vol. 44, No. 4, 971—985
On types of Noetherian local rings and modules
Kisuk Lee
MSC numbers : 13C14, 13C15, 13D07, 13D45, 13H10
J. Korean Math. Soc. 2007 Vol. 44, No. 4, 987—995
Nonrelativistic limit in the self-dual Abelian Chern-Simons model
Jongmin Han and Kyungwoo Song
MSC numbers : Primary 81T13, 35B40
J. Korean Math. Soc. 2007 Vol. 44, No. 4, 997—1012
On uniform decay of wave equation of carrier model subject to memory condition at the boundary
Jeong Ja Bae and Suk Bong Yoon
MSC numbers : 35B35, 35B40, 35L70
J. Korean Math. Soc. 2007 Vol. 44, No. 4, 1013—1024
A change of scale formula for conditional Wiener integrals on classical Wiener space
I. Yoo, K. S. Chang, D. H. Cho, B. S. Kim, and T. S. Song
MSC numbers : 28C20
J. Korean Math. Soc. 2007 Vol. 44, No. 4, 1025—1050

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd